Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Scaling Laws of Ergodic Spectral Efficiency of MIMO Ad-hoc Networks

Title
Scaling Laws of Ergodic Spectral Efficiency of MIMO Ad-hoc Networks
Authors
LEE, JUNSELEE, NAMYOONBaccelli, François
POSTECH Authors
LEE, NAMYOON
Date Issued
Apr-2018
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Abstract
In this paper, we examine the benefits of multiple antenna communication in random wireless networks, the topology of which is modeled by stochastic geometry. The setting is the Poisson bipolar model introduced in [1], which is a natural model for ad-hoc and device-to-device networks. The primary finding is that, with the knowledge of channel state information between a receiver and its associated transmitter, by zero-forcing successive interference cancellation, and for appropriate antenna configurations, the ergodic spectral efficiency can be made to scale linearly with both: 1) the minimum of the number of transmit and receive antennas and 2) the density of nodes. This scaling law is achieved by using the multiple transmit antennas to send multiple data streams (e.g., through an open-loop transmission method) and by exploiting the receive antennas to cancel interference. Furthermore, when a receiver is able to learn channel state information from a certain number of near interferers, higher scaling gains can be achieved when a successive interference cancellation method is used. Both results require rich scattering environments. A major implication of the derived scaling laws is that, under this scattering assumption, spatial multiplexing transmission methods are essential for obtaining better and eventually optimal scaling laws in random wireless networks with multiple antennas.
Keywords
Ad hoc network; sergodic spectral efficiency; MIMO; poisson dipoles; scaling law
URI
http://oasis.postech.ac.kr/handle/2014.oak/40924
DOI
10.1109/TIT.2017.2757943
ISSN
0018-9448
Article Type
Article
Citation
IEEE TRANSACTIONS ON INFORMATION THEORY, vol. 64, no. 4, page. 2791 - 2804, 2018-04
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 LEE, NAMYOON
Dept of Electrical Enginrg
Read more

Altmetric

Views & Downloads

Browse